# SDR FDEA202212280145

- Difficulty date: December 28, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N537038
- Condition: Worn
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING REMOVEL FOUND FLOOR PANEL P.N 141N5370-38 WORN REPLACED MENTIONED FLOOR PANEL  PER DWG SRZ-25-005.  P/N: FX141N5370-38.    MAJOR.
